# SDR ABXA000441

- Difficulty date: September 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118177
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1132 CRACKED IN RADIUS AT APPROX ONE AND ELEVEN O''CLOCK POSITIONS.  REPLACED FRAMES IAW DC9 SRM 51-30-1, 51-30-5, AND 51-30-2.
